# SDR CALA2022072701892

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: NA
- Condition: Gouged
- Location: Sta 1640 S-5r To
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE REPAIR INCORPORATED VIA ECRA 5362-01038 AT STA 1640 S-5R TO S-6R IS APPROVED AS TIME LIMITED FOR 18 MONTHS PENDING THE RESUL TS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE ACFT FROM SE RVICE ON JANUARY 15,2024 UNLESS ANOTHER 8110-3 FORM IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS. REF HAECO GS O NRC #9282894 0, S-5R  -  S-6R IS APPROVED AS TIME LIMITED TO 18 MONTHS PENDIN CRAFT FROM SERVICE ON JANUARY 15, 2024 UNLESS ANOTHER 8110-3 FOR .  REF. LP 9111296 G THE RESULTS OF A DAMAGE TOLERANCE  ANALYSIS (DTA).  REMOVE AIR M IS RECEIVED FINDING APPROVAL FOR DAMAGE TOLERANCE REQUIREMENTS INTERIM REPAIR ACCOMPLISHED PER ECRA 5362-01038 AND GSO HAECO N/ R 9282894. REPAIR INCORPORATED VIA ECRA 5362-01038 AT STA 164 APPROVED DIP TO REMOVE AIRCRAFT FROM SERVICE ON JANUARY 15,2024 TOMC-APPROVAL FROM SC1ELBYC COMMENT PER ECRA 5362-01038 RII ACCOMPLISHED ON NON ROUTINE 9282894 BY INSPECTOR QC026. THE "REPORTED DESCRIPTION" SHOULD READ AS FOLLOWS: MAIN CABIN MRO INSPECTOR QC026 - V899140. QC REVIEWED STA 1640 BETWEEN STRINGER 5R AND STRINGER 6R, FRAME INNER FLANGE GOUGED QC REVIEWED T/A : 15 JAN 2024.......JM/U366569 RECORDS UPDATE.....JM
